| Catalog Number |
550025B114 |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation device is available for return.
Event or Problem Description
It was reported that during a procedure a foreign material was noticed between the tip and the sleeve.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
D3: legal manufacturer is "stryker instruments - a division of stryker corp".H6: the quality investigation is complete.
Event or Problem Description